Ինֆորմատիկայի և կիրառական մաթեմատիկայի ֆակուլտետ
Faculty of Informatics and Applied Mathematics
:
>
Hakop A. Hakopian

Professor | Chair of Numerical Analysis and Mathematical Modelling
Education
1979 - 1982: Post-graduate student, Yerevan State University, Armenia.
1979 - 1981: Post graduation course, Gdansk University, Gdansk, Poland.
1973 - 1978: Student, Faculty of Mechanics and Mathematics, Yerevan State University

Academic degree
Dr. Hab. (D. Sc.): 1996,
Mathematical Institute of Polish Acad. Sci., Warsaw, Poland.
Habilitation thesis title: Multivariate polynomial interpolation.
Candidate of phyz.-math. sciences (PhD.): 1984,
Steklov Math. Institute, USSR Acad. Sci., Moscow.
Adviser: Prof. Dr. Hab. Zbigniew Ciesielski.
Thesis title: Spline functions, divided differences and polynomial interpolations in $R^k.$. Speciality: 01.01.01, Mathematical Analysis.

Professional experience
2011 - present: Professor, Yerevan State University, Yerevan, Armenia
2005 - 2011:Associate Professor, Yerevan State University, Yerevan
1999 - 2005: Professor, King Saud University, Riyadh, Saudi Arabia.
1997 - 1999: Professor, Gdansk University, Poland.
1990 - 1996: Associate Professor, Yerevan State University.
1982 - 1990: Assistant Professor, Yerevan State University.
1978 - 1979: Researcher, Mathematical Institute of Armenian Acad. Sci.

Academic courses
Calculus
Real Analysis
Measure Theory
Numerical Analysis
Spline Theory
Cubature Formulas
Multivariate Polynomial Interpolation
Ordinary and Partial Differential Equations
Difference Equations

Scale of professional interests
Theory of Approximation
Numerical Analysis
Multivariate Polynomial Interpolation
Spline Theory
Ordinary and Partial Differential Equations
Ideal Theory
Algebraic Geometry

Participation in grant projects (present and past)
1994 - 1995: Long-term grant, Principal investigator, International Science Foundation

Languages
Armenian - native, English, Polish, and Russian - fluent

Professional membership
1994 - present: Member of Editorial Board of East Journal on Approximations.

Plenary Lectures in International Conferences
International Conference on Constructive Function Theory, Sozopol, 2010, Bulgaria.
International Conference on Multivariate Approximation}, Bommerholz, 2008, Germany.
International Conference “Harmonic Analysis and Approximations III”, Tsahkadzor, 2005, Armenia.
International Conference on Constructive Function Theory, Varna, 2002, Bulgaria.
Function Spaces V, Poznan, 1998, Poland.
International Conference on Multivariate Approximation, Bommerholz, 1996, Germany.
Europroj Annual Conference on Algebraic Geometry, Liverpool, 1996, UK.
International Workshop on Multivariate Approximation and Interpolation, Montecatini, 1995, Italy.
International Workshop on Multivariate Approximation and Interpolation, Duisburg, 1989, Germany.
International Conference on Constructive Function Theory, Varna, 1987, Bulgaria.

hakop@ysu.am

Hakopian Hakop , Toroyan Sofik
On the uniqueness of algebraic curves passing through n-independent nodes
2016 | Article
New York Journal of Mathematics, 2016, 22, 441-452 pp.
|
H. A. Hakopian , S. Z. Toroyan
On the minimal number of nodes uniquely determining algebraic curves (Հանրահաշվական կորերը միակորեն որոշող հանգույցների փոքրագույն քանակի վերաբերյալ )
2015 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2015, #3, էջ 17-22
|
V. H. Bayramyan, H. A. Hakobyan , S. Z. Toroyan
On the uniqueness of algebraic curves ( Հանրահաշվական կորերի միակության վերաբերյալ)
2015 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2015, #1, էջ 3-7
|
H. A. Hakopian , A. R. Malinyan
On n-independent sets located on quartics (Քվարտիկի վրա գտնվող n-անկախ բազմությունների վերաբերյալ)
2013 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2013, #1, էջ 6–12
|
H. Hakopian , A. Malinyan
Characterization of n-independent sets with no more 3n points
2012 | Article
Jaen J. Approx. 4(2) (2012) pp.121-136
H. Hakopian , G. Nikolov, R. Uluchev
On recent progress in Gasca-Maeztu conjecture
2011 | Article
Constructive theory of functions, Sozopol 2010, In memory of Borislav Bojanov,(G. Nikolov and R. Uluchev, Eds.) pp. 1-14, Prof. M. Drinov Academic Publishing House, Sofia, 2011
Selected topics in bivariate interpolation
2009 | Article
Mathematics in Higher School, V(1) (2009), 20-29
H. Hakopian , K. Jetter , G. Zimmermann
Vandermonde matrices for intersection points of curves
2009 | Article
Jaen J. Approx. 1(1) (2009), 67-81
H. Hakopian , K.J etter , G. Zimmermann
A new proof of the Gasca-Maeztu conjecture for $n=4$
2009 | Article
J. Approx. Theory 159(2009) pp. 224-242
Polynomial interpolation and partial fractions
2006 | Article
Integral 9 (2006) 6 pp. 30-43
H. Hakopian , M. Khalaf
On the poisedness of Bojanov-Xu interpolation
2005 | Article
J. Approx. Theory 115 (2005), pp. 11-28
H. Hakopian , M. Khalaf
On the poisedness of Bojanov-Xu interpolation
2005 | Article
II, East J. Approx. 11 (2005), pp. 187-220
H. Hakopian , M. Tonoyan
Partial differential analogs of ordinary differential equations and systems
2004 | Book
New York J. Math. 10 (2004), pp. 89-116, http://nyjm.albany.edu:8000/j/2004/10-6.html
The multivariate fundamental theorem of algebra
2004 | Article
Bezout's theorem and Nullstellensatz, «Approximation Theory: A Volume Dedicated to Borislav Bojanov» (D. Dimitrov, G. Nikolov, and R. Uluchev, Ed.), pp. 73-97, Marin Drinov Acadmic Publishing House, Sofia, 2004
A multivariate analog of fundamental theorem of algebra and Hermite interpolation
2003 | Article
Constructive Theory of Functions (B.Bojanov, ed.), Proceedings of the international conference, Varna, 2002, Darba, Sofia, 2003, pp. 1-18, Zbl 1021.41004
H. Hakopian , S. Ismail
On Bojanov-Xu interpolation on conic sections
2003 | Book
East J. Approx. 9 (2003), pp. 251-267
S. Ismail
Hakop A. Hakopian , M. Tonoyan
On a multivariate theory
2002 | Article
"Approximation Theory: A Volume Dedicated to Blagovest Sendov'' (B. Bojanov, Ed.), pp. 212-230, Darba, Sofia, 2002
H. Hakopian , M. Tonoyan
Polynomial interpolation and a multivariate analog of the fundamental theorem of algebra
2002 | Article
East J. Approx. {bf 8} (2002), no. 3, pp. 355-379
H. Hakopian , S. Ismail
On bivariate interpolation problem
2002 | Book
J. Approx. Theory 116 (2002), pp. 76-99
Extrema of multivariate polynomials, their gradients and directional derivatives
2001 | Article
Constructive Approximation, 17 (2001), pp. 515-533
On a class of Hermite interpolation problems
2000 | Article
Advances in Comp. Math. 12 (2000), pp. 303-309
On the regularity of Hermite multivariate interpolation
2000 | Article
J. Approx. Theory f 105 (2000), pp. 1-18
Regularity of Hermite multivariate interpolation
1997 | Article
Multivariate approximation: Recent trends and results, ed. W. Haussman, K. Jetter, M. Reimer, Akademie Verlag GmbH, Berlin, 1997, pp. 113-121
H. Hakopian , H. Gevorgian, A. Sahakian
Numerical curves and their applications to algebraic curves
1996 | Article
Studia Math. 121 (1996), pp. 249-275
H. Hakopian , H. Gevorgian, A. Sahakian
Numerical curves and their applications to algebraic curves
1996 | Book
Advanced Topics in Multivariate Approximation, ed. F. Fontanella, K. Jetter and P.-J. Laurent, World Scientific Publishing Co., 1996, pp. 1-14
H. Hakopian , H. Gevorgian, A. Sahakian
Bivariate Hermite interpolation and numerical curves
1996 | Article
J. Approx. Theory bf 85 (1996), pp. 297-317
H. Hakopian , H. Gevorgian, A. Sahakian
On the bivariate Hermite interpolation problem
1995 | Article
Constructive Approximation, 11 (1995), pp. 23-35
H. Hakopian , H. Gevorgian, A. Sahakian
Multivariate Hermite interpolation
1995 | Article
East Journal on Approximations 3 (1995), pp. 357-371
H. Hakopian , A. Sahakian
Multivariate polynomial interpolation to traces on linear manifolds
1995 | Article
J. Approx. Theory, 80 (1995), pp. 50-75
On a theorem on bivariate homogeneous polynomials
1994 | Article
Bull. Acad. Polon. Sci., Ser. Math., 42 (1994), pp. 129-132
Spline Functions and Multivariate Interpolations
1993 | Book
"Kluwer Academic Publishers", 1993, 278 pages
H. Hakopian , H. Gevorgian, A. Sahakian
Bivariate Hermite interpolation and numerical curves
1993 | Article
Proceedings, Open Problems in Approximation Theory, ed. B. Bojanov, SCT Publishing, Singapore, 1993, pp. 85-89
A theorem on the bivariate homogeneous polynomials
1993 | Article
Proceedings, Open Problems in Approximation Theory, ed. B. Bojanov, SCT Publishing, Singapore, 1993, pp. 90-91
H. Hakopian , A. Sahakian
Multivariate splines and polynomial interpolation
1993 | Article
Uspekhi Math. Nauk, 48 (1993), 5(293), pp. 1-76 (in Russian)
H. Hakopian , H. Gevorgian, A. Sahakian
On bivariate polynomial interpolation
1993 | Article
Mat. Sbornik, 183 (1992), pp. 111-126, (in Russian).English transl. in Russian Acad. Sci. Sb. Math. 76 (1993), pp. 211-223
H. Hakopian , H. Gevorgian, A. Sahakian
English transl. in Russian Acad
1993 | Book
Sci. Sb. Math. 76 (1993), pp. 211-223
H. Hakopian , H. Gevorgian, A. Sahakian
On the bivariate Hermite interpolation problem
1992 | Article
Arbeitspapiere der GMD, 692 (1992), pp. 1-14
H. Hakopian , H. Gevorgian, A. Sahakian
On bivariate Hermite interpolation
1990 | Article
Mat. Zametki, 48 (1990), pp. 137-139, (in Russian)
H. Hakopian , B. Bojanov
Theory of spline functions
1990 | Book
Monograph, Nauka i Izkustvo, (in Bulgarian) Sofia 1990, 186 pages
H. Hakopian , A. Sahakian
On a class of systems of partial differential equations
1989 | Article
Izv. Acad. Nauk Arm. SSR, 24 (1989), pp. 93-98, (in Russian)
H. Hakopian , A. Sahakian
On a system of differential equations connected with the polynomial class of a Box spline
1988 | Article
Mat. Zametki 44 (1988), pp. 705-724,(in Russian). English transl. in {sl USSR Acad. Sci. Notes Math.}
Interpolations by polynomials and natural splines on normal lattices
1985 | Article
Multivariate Approximation Theory III, ed. W. Schemp, K. Zeller, ISNM 75, Birkhauser Verlag, 1985, pp. 218-220
Multivariate interpolation II of Lagrange and Hermite type
1984 | Article
Studia Math. 80 (1984), pp. 77-88
Multivariate spline functions
1984 | Article
B-spline basis and polynomial interpolation II, Studia Math. 79 (1984), pp. 91-102
On fundamental polynomials of multivariate interpolation of Lagrange and Hermite type
1983 | Article
Bull. Acad. Polon. Sci., Ser. Math. 31 (1983), pp. 137-141
Integral remainder formula of the tensor product nterpolation
1983 | Article
Bull. Acad. Polon. Sci., Ser. Math. 31 1983), pp. 267-272
Duality of multivariate polynomial interpolations
1983 | Article
Proc. of International Conference on Approx. Theory, Kiev 1983, pp. 8-10, (in Russian)
Multivariate divided differences and multivariate interpolation of Lagrange and Hermite type
1982 | Article
J. Approx. Theory 34 (1982), pp. 286-305
Multivariate spline functions, B-spline basis and polynomial interpolation
1982 | Article
SIAM J. Numer. Anal. 19 (1982), pp. 510-517
Les differences divisees de plusieurs variables et les interpolation multidimensionnelles de types lagrangian et hermitien
1981 | Article
C.R. Acad. Sci. Paris, Ser. I 291 (1981), pp. 453-456